Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Is there any link between Hemorrhoids and Masturbation ?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 466 Questions
is there any link between Hemorrhoids and Masturbation.
Posted Sun, 6 May 2012 in General Health
Answered by Dr. Mitaly 30 minutes later

Thanks for posting your query.

Let me assure you that there is no relation found between masturbation and hemorrhoids.

Hemorrhoids are swollen veins of the rectum and anal area which cause pain while defecating(passing stools).They are caused due to increase in pressure which can be due to various reasons as straining during stools due to constipation,obesity,heavt lifting,sitting for long in the toilet etc.

Regarding the masturbation , it cannot cause hemorrhoids but anal intercourse can aggravate the condition and also make prone to anal infection.

Anal sex can also cause anal injuries which later can cause hemorrhoids.

In young males the main cause of hemorrhoids is lack of fibre in diet which leads to constipation so having fibre diet along with lots of water and regular exercise can help in overcoming the condition.

Hope this answers your query.I will be available for follow up if any.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor